# SDR CA130402002

- Difficulty date: March 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 29,380 hours
- Engine: Pwa PW123
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 8D1437
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) 5 MINUTES AFTER DEPARTURE, CREW RECIEVED A 2 ENGINE OIL PRESSURE WARNING LIGHT, GAGE STILL SHOWED PRESSURE, CREW SHUTDOWN ENGINE IAW QRH, ACFT DIVERTED TO SEPT ILES DUE TO WEATHER.   MAINTENANCE INSPECTED WIRING AND FOUND NO FAULT, OIL PRESSURE WARNING LIGHT SWITCH WAS REPLACED, GROUND RUNS CARRIED OUT AND ACFT RETURNED TO SERVICE.
